# SDR USAA2011093000017

- Difficulty date: September 12, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG5048
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - AREA OF WATER INGRESS ON RIGHT ELEVATOR UPPER SURFACE BETWEEN THS STA 527 TO STA 584 & BETWEEN THS RIB 12 TO 13 APPROX 4.5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW SRM A320 55-21-11.
